Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diabetic with strict diet and exercise. Cause for gaining weight?

I am a diabetic and have my blood glucose in order and my blood pressure is excellent, I have lost 35 lbs in the last 2 years but the last month I have gain about 10 lbs. I only eat adkins bar for breakfast, a adkins bar for lunch and a turkey salad for supper, For a snack i eat unsalted peanuts or peanut butter. I walk 2-4 miles every day and don t understand why i am not losing weight. thanks jim
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
Hi james

I would like to know which medication s are you taking for diabetes ? Insulin and certain other medications cause a little weight gain .

Also sometimes there is a little resistance to weight loss in some people. This time lag may be about 1-2 month when the body's metabolism is adjusting to the newer fitter regimen . Once yhe metabolism gets tuned to it you will start lising weight comfortably. So dont loose hope. Continue the good lifestyle measures and you will loose weight in some time.

Dr. Om Lakhani
Answered: Wed, 6 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor